# SDR 95ZZZX4519

- Difficulty date: August 6, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N7387Z
- Make and model: Piper PA-25-235
- Aircraft serial: 253346
- System (JASC): 3221 · Nose/Tail Landing Gear Attach Section
- Part: Bolt
- Part number: 401511
- Condition: Broken
- Location: Tail Wheel
- Part time: 5,300 hours
- Stage of operation: TO
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

BOLT SECURING TAIL WHEEL ASSY TO ACFT BROKE DURING TAKEOFF DURING A GLIDER/TOWING OPERATION.  TAIL WHEEL DEFLECTED INTO LOWER PORTION OF RUDDER CAUSING RUDDER DISTORTION.  SUBMITTER SUGGESTS BOLT BE REMOVED FOR INSPECTION IF AIRCRAFT IS USED FOR TOWING GLIDERS.
